Alert archive / Michigan / Wind Advisories in 2023

Wind Advisory 2, NWS Gaylord, MI

April 1, 20236 counties in Michigan

NWS Gaylord, MI issued this wind advisory at Apr 1, 2023, 11:40 AM EDT for 6 counties in Michigan. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2023, 11:40 AM EDT (15:40 UTC)
Expired
Apr 1, 2023, 3:23 PM EDT
In force
4 hr
Issued by
NWS Gaylord, MI

Counties Antrim County, MI, Benzie County, MI, Charlevoix County, MI, Grand Traverse County, MI, Leelanau County, MI, Manistee County, MI

The radar

The NCL Michigan radar (KAPX), 81 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WWUS73 KAPX 011540
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
1140 AM EDT Sat Apr 1 2023

MIZ020-021-025-026-031-098-099-012100-
/O.NEW.KAPX.WI.Y.0002.230401T1540Z-230401T2100Z/
Leelanau-Antrim-Benzie-Grand Traverse-Manistee-
Beaver Island and surrounding islands-Charlevoix-
Including the cities of Northport, Mancelona, Frankfort, 
Traverse City, Manistee, St. James, and Charlevoix
1140 AM EDT Sat Apr 1 2023

...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Leelanau, Antrim, Benzie, Grand Traverse, Manistee and
  Charlevoix Counties, and Beaver Island and surrounding islands,
  mainly along the Lake Michigan shore. 

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
715 
WWUS73 KAPX 011923
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
323 PM EDT Sat Apr 1 2023

MIZ020-021-025-026-031-098-099-012030-
/O.CAN.KAPX.WI.Y.0002.000000T0000Z-230401T2100Z/
Leelanau-Antrim-Benzie-Grand Traverse-Manistee-
Beaver Island and surrounding islands-Charlevoix-
Including the cities of Northport, Mancelona, Frankfort, 
Traverse City, Manistee, St. James, and Charlevoix
323 PM EDT Sat Apr 1 2023

...WIND ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Apr 1, 10:22 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 1, 10:22 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1022 AM EDT Sat Apr 1 2023

.UPDATE...
Issued at 1016 AM EDT Sat Apr 1 2023

The sfc low has bifurcated, with the main low having formed along
the triple point of the fronts, and is now in Ontario and the
second low, which is at the head of the occluded front is around
MBL. The 500 mb trough is now turning along the Lake Michigan
shore down to KBEH. As these lows move to the east today, the
deformation snow band in the UP will moves into N Lower during the
late morning/early afternoon. With PLN already seeing the snow
wrapping around, as we are getting snow now at the office. The
back edge is through P53(Munising) and Grand Marais, so it looks
like the basic idea of areas from west to east so see the snow
stopping in the UP will be between 11am and 2 pm. In N Lower, it
will probably take a little longer, but with the remnant sfc low
filling over the region, the snow will probably taper off quickly,
probably by 21z (5pm). Otherwise, as the trough moves out the
winds will turn north and increase for a bit, with gusts to 35 mph
expected at the top end.

Snow in the western parts of Chippewa and Mackinac counties look
to be around a foot or more, and while it is less in the east,
this morning, that are still getting more into the early
afternoon. So expect more to come from the eastern parts of those
counties.

&&

.NEAR TERM...(Today through Tonight)
Issued at 403 AM EDT Sat Apr 1 2023

HIGH IMPACT WEATHER POTENTIAL...High.

PATTERN SYNOPSIS/FORECAST:

Most obvious item of note is the massive bowling ball of vorticity
spinning over the central US as of 2z/01, with dry slot poking
into southern WI...as 140+kt upper level jet begins to exit the base
of the trough. Confluence zone remains just to our north over
southern Canada as elongated vort max drifts southeast near Hudson
Bay...with abundant difluence over the Upper Great Lakes.
Upstream...a niblet of energy passes across MT through northern
stream ridging...with additional punch of energy upstream...and
another vort max spins toward SoCal. Plethora of convective activity
across the southeastern US into the OH Valley ahead of the
trough...amid weaker stability in the mid-levels...and anomalous
plume of moisture/instability with anomalously strong
south/southwesterly flow off the Gulf (60+kt LLJ). Complex surface
pattern attm...with a warm front across southern Lower into the mid-
Atlantic...ahead of secondary low development over southern WI.
Couple cold fronts with this system...one extending back into the
Southern Plains...while another wraps back around up into the
Rockies...and a lingering bit of baroclinic zone extending into Lake
Superior.

Midnight surface analysis shows a warm front across central Lower MI
attm...with temps in the 30s and low 40s north of it...and 50s south
of the front. Surface lows still out to our west in southern WI.
Main show has definitely been off to our south thus far...with some
convection rolling across southern Lower earlier...though there has
been abundant stratiform precip north of the more convective
activity. Precip beginning to fill in across the rest of the CWA
attm as that stratiform precip spreads north...as synoptic/upper
level forcing continues to spread north with the niblet swinging up
through southern WI. Though the bulk of the activity approaching our
area appears largely stratiform, noting the strong dry slot poking
into the sharp back edge of this batch of precip...not surprised to
still see a little bit of rogue lightning out over southern Lake
Michigan...and would expect this to continue. Otherwise...have been
watching an E-W oriented line of fgen-driven precip lift northward
across the Tip of the Mitt this evening, in a region of slightly
weaker stability (0z APX RAOB had close to a couple hundred joules
of MUCAPE), and have noted a bit of lightning earlier with this.
Deformation continues to strengthen in the vicinity of northern
Michigan (especially over the UP/Lake Superior) as this system
strengthens...with intensifying LLJs on both the north and southern
edges of the system; have noticed the last half hour or so that
winds across the UP are beginning to back a little bit more.
Additionally...worth noting that the setup remains marginally
supportive of gravity waves...and have noted a few obs regionally
reporting PRESFR/RR recently. This could further enhance some areas
of precip this evening...as well as potentially heighten the slight
chance of thunder over the area. After perusal of webcams...not
entirely sold on the recent AWOS reports of -SN in the Straits
region...but will keep an eye on it going forward, as temps are
closer to freezing up there.

Expect the current niblet swinging around the east side of the
trough to continue to head northeastward with time...as the whole
trough progresses E/ENE ward...exiting northern Michigan by late
Saturday. Surface system is still on track to cross northern
Michigan through the morning...with troughing still lingering on the
backside of the system into the end of the day. Rising heights
behind this system suggest surface high pressure will slip in late
in the day...helping quiet the gusty winds anticipated for the day
today. This may also lead to a chilly night as we could tap into
some slightly anomalously cold air behind this trough.

PRIMARY FORECAST CONCERNS:  Snow and winds today...potentially lows
tonight?

As the system begins to trek across Lake Michigan very early this
morning...will look for a bit of dry slotting initially across
northern Lower, which could enhance some of the activity across the
Tip of the Mitt region through the early morning today. Still
watching some subtle convergence across the eastern UP into the
Straits that will likely be the focus...or at the very least,
related...to the deformation band that is already developing across
the UP. Guidance suggests there could be a pretty strong area of
ascent in response to mid-level frontogenetic/lytic couplet in the
region of the deformation band...which could potentially set up over
the Straits/EUP by morning. That being said...looks as though some
of the best alignment of forcing/moisture will be through the
morning yet across the EUP, where things have already transitioned
to snow in many locations. By 12z today...guidance suggests the
better forcing may become a little displaced from the better
moisture...which has me a touch worried that things may start to
dwindle a little faster...and or end up slightly further
south/east...than currently anticipated. Even so...suspect areas
across the UP will hold onto deepest saturation longest, as the dry
slot is likely to remain south of there. Won't be surprised to see
some activity continue across northern Lower in the meantime,
though, as there are still some signals for activity to hold
on...and expect the deformation band (albeit likely weaker than what
is expected in the UP) will begin to translate eastward across the
Tip of the Mitt into the M-32 corridor with time as the low pulls
away. Depending on how quickly it moves...amounts may end up a
little more spread out than anticipated, which could be a good thing
as far as not getting dumped on goes... so will have to monitor
this. Still have concerns things may end up a little further south
than expected, noting flare up of returns over the Tip of the Mitt
region attm as the dry slot approaches...but again, this will depend
on how far north the dry slot gets this morning. Otherwise, thermal
profiles suggest snow should be of the wet/heavy/dense
variety...which could lead to power outage concerns of its own,
aside from the strong winds expected across the UP.

Attm...looks as though temps aloft should remain fairly neutral with
regard to overlake instability...so I don't expect much of a lake
component to come into play with this. For what it's worth...it
still looks as though things should start to clear out relatively
quickly behind the system too, from northwest to southeast, going
into tonight. This should set the stage for a chilly night...as we
tap into a slightly anomalously cold/dry air mass for this time of
year...though the bulk of the cold/dry air should remain to our
north. Would not be surprised to see temps drop into the single
digits in some areas of the UP atop the freshened snowpack.

Winds are already beginning to pick up across the western UP...and
as the system continues to strengthen and rotate
eastward...anticipate the tight pressure gradient will slip over the
eastern UP as well...with cold advection allowing some of those
stronger winds of the cold/dry conveyor belt to reach the ground.
(850mb winds potentially running around 40+kts).
Additionally...looking at period of stronger winds this morning
with the dry slot as it allows stronger gusts to mix down. For
now...looks as though the pressure gradient shouldn't be quite as
tight as earlier anticipated...which should keep winds a little less
than previously expected...though 1000mb geostrophic winds are still
supportive of sustained land-based winds in the 20+kt range. I also
still have some concerns the gusts today may be somewhat tempered by
an unfavorable isallobaric gradient...though I do not plan to reduce
gusts based on that alone...and it will still be quite unpleasant
across the EUP. As the system migrates eastward...looks as though
the pressure gradient starts to relax some...such that winds should
be a little lesser across NW Lower behind the secondary trough/cold
front...and things should die off quite quickly going into tonight
as surface high pressure moves in.

&&

.SHORT TERM...(Sunday through Monday)
Issued at 403 AM EDT Sat Apr 1 2023

High Impact Weather Potential: Minimal.

Pattern Forecast: Low amplitude mid-level ridging is expected to be
situated atop the western Great Lakes at the start of the period
Sunday morning. Progressive mid-upper levels will dominate through
early week, aiding to propel a clipper system along the
international border late Sunday into early Monday. While the bulk
of synoptic precipitation will remain to our north, leading warm
advection wing will likely produce at least light to moderate snow
across far northern areas. Focus then transitions to low pressure
developing lee of the Rockies on Monday, which will help contribute
to a sharpening warm front across the southern Lakes/Ohio Valley,
eventually trekking northward into northern Michigan later Tuesday
as that area of low pressure deepens and treks northeast toward the
upper MS Valley by mid-week.

Primary Forecast Concerns: Precip chances Sunday afternoon - Sunday
night.

Little in the way of sensible weather is anticipated across northern
Michigan for much of Sunday; however, light to moderate snow chances
do creep into eastern upper Michigan by mid-late Sunday afternoon as
a warm advection driven wing of precip tries to work its way into
the area. Latest trends, given support by guidance derived
soundings, suggest precip primarily falls as snow north of the
bridge -- steadily in some places for a few hours with up to an inch
or two of wet snow. This area of precip may skirt the tip of the
mitt as well, but thermal profiles would support more of a rain/snow
mix the farther south you go. Any steadier precip largely ends by
mid-evening or so, although a few additional rain showers/drizzle
may percolate into the overnight hours. This system will also be
accompanied by another round of gusty winds...most notably Sunday
night across northern lower where southwest gusts may approach 35-40
mph.

Those low-level southwest to west-southwest winds continue on Monday
and remain breezy at times under partly sunny skies. This should aid
to boost temperatures into the low-mid 40s far north to the upper
50s near Saginaw Bay.

.LONG TERM...(Monday night through Friday)
Issued at 403 AM EDT Sat Apr 1 2023

High Impact Weather Potential: Watching mid-week storm system...

Nearly the full suite of ensemble guidance early this morning
continues to support strengthening low pressure across the middle of
the country during the midweek time frame. Better precip chances
locally hold off until late Tuesday/Tuesday night, and while a surge
of warmer air is expected with this system...will need to keep an
eye on initial p-type, especially far north where current trends
suggest at least a window of a wintry mix may be possible. Wet
weather chances, along with occasionally gusty winds and at least
brief spring-time warmth, continue into early Wednesday morning
prior to a cold front passage. This will most certainly result in
crashing temperatures, more gusty winds and perhaps a change over to
a few snow showers later Wednesday/Thursday. Beyond this system,
conditions look to quite down, at least to wrap up the work, with
moderating temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 554 AM EDT Sat Apr 1 2023

System will continue to move across northern Michigan today.
Heaviest precipitation, in the form of snow, is expected across the
UP, north of the main low pressure center. Will expect this to stay
fairly steady over the eastern UP through the morning, with
accumulations of 10+ inches of wet, dense snow possible. This should
diminish in intensity as it begins to slip east/southeast into the
afternoon. TAF sites most likely affected by the heavier snow will
be KCIU and potentially KPLN...though expect other sites to
transition to snow through the day as well. Still expecting strong
winds and gusts into the afternoon. Winds to become northerly with
time behind the system...gusting upwards of 30-35kts or so closer to
the coasts (KMBL/KTVC...KAPN) though still possible to see some
stronger gusts at times inland. Will look for improvements in
ceilings and visibilities for most areas (though some blowing snow
could linger into the afternoon) through the day...with mostly clear
skies and much lighter winds expected.

&&

.MARINE...
Issued at 403 AM EDT Sat Apr 1 2023

Strong system to continue to move through today, exiting to the
east through Lake Huron late tonight as high pressure moves in. Will
look for strong winds, including gales, through the day today,
diminishing from west to east with time. Winds will shift around to
the north behind the system through the day. Should be pretty quiet
overnight tonight. Next chance for gales beyond this looks to be
Sunday night.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 2 PM EDT this afternoon for
     MIZ016>018-098.
     Winter Storm Warning until 2 PM EDT this afternoon for
     MIZ086>088-095>097.
LH...Gale Warning until 5 PM EDT this afternoon for LHZ345>347.
     Gale Warning until 8 PM EDT this evening for LHZ348-349.
LM...Gale Warning until 5 PM EDT this afternoon for LMZ323-341-342-
     344>346.
LS...Gale Warning until 5 PM EDT this afternoon for LSZ321-322.
&&

UPDATE...JSL
NEAR TERM...FEF
SHORT TERM...MJG
LONG TERM...MJG
AVIATION...FEF
MARINE...FEF
Hazardous weather outlook, Apr 1, 11:08 AM EDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1108 AM EDT Sat Apr 1 2023

MIZ016>018-020>036-041-042-086>088-095>099-021515-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1108 AM EDT Sat Apr 1 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

The snow will taper off this afternoon, but strong, gusty winds
will further deteriorate hazardous driving conditions...as
temperatures fall below freezing across the area this afternoon
and tonight. See ongoing Winter Storm Warnings and Advisories for
details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight chance of thunderstorms in northern lower
Michigan Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall and snowfall amounts
to the National Weather Service. Reports may be made one of three
ways:

Online:    weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-021515-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1108 AM EDT Sat Apr 1 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Gale force wind gusts are expected into this afternoon. See
ongoing Gale Warning for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of gale force winds are possible Tuesday night through
Thursday.

In the hours before

Local storm report, Apr 1, 9:44 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
944 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     NON-TSTM WND GST 1 NE WHITEFISH POINT    46.76N 84.97W
04/01/2023  M39 MPH          CHIPPEWA           MI   MESONET

            MESONET STATION WFPM4 WHITEFISH POINT.

&&

JZ
Local storm report, Apr 1, 9:54 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
954 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             CEDARVILLE              45.99N 84.36W
04/01/2023  M5.5 INCH        MACKINAC           MI   COCORAHS

            24 HOUR TOTAL.

&&

JZ
Local storm report, Apr 1, 9:57 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
957 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY SNOW       2 E SAULT STE. MARIE    46.49N 84.32W
04/01/2023  M9.4 INCH        CHIPPEWA           MI   COCORAHS

            24 HOUR TOTAL. LIQUID EQUIVALENT 1.06
            INCHES. SNOW DEPTH 20 INCHES.

&&

JZ
Local storm report, Apr 1, 9:59 AM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
959 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY SNOW       DAFTER                  46.37N 84.43W
04/01/2023  M13.0 INCH       CHIPPEWA           MI   COCORAHS

            24 HOUR TOTAL. LIQUID EQUIVALENT 1.22
            INCHES. SNOW DEPTH 30 INCHES.

&&

JZ
Local storm report, Apr 1, 11:18 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1118 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST 7 NNE NORTHPORT         45.21N 85.55W
04/01/2023  M46 MPH          LMZ344             MI   MESONET

            MESONET STATION GTLM4 6 NE NORTHPORT.

&&

JZ
Local storm report, Apr 1, 11:20 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1120 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST 2 S NAUBINWAY           46.09N 85.45W
04/01/2023  M44 MPH          MACKINAC           MI   C-MAN STATION

            NAUBINWAY MARINA.

&&

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 11:28 AM EDTRiver Flood WarningAPXArenac24 hr
Apr 1, 3:35 PM EDTSmall Craft AdvisoryAPX52 hr

Nearby

Wind Advisories in Michigan, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.